# SDR DXTA2014040705718

- Difficulty date: April 4, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 8,490 hours, 6,633 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 701700094812
- Part serial: 05026965
- Condition: Malfunctioned
- Part time: 1,142 hours, 886 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 20,000 FT AT 220 KTS,  THE PITCH ANNUNCIATOR ILLUMINATED ON THE PFD.  DISCONNECTED THE AUTOPILOT WHICH RESULTED IN THE ACFT PITCHING UP RAPIDLY.  TRIM WAS ROLLED FULL FWD AT THE TIME.  SLOWED ACFT & THE BACK FORCES DISAPPEARED BELOW 200 KTS.  PITCH TRIM COULD NOT BE MOVED ANY FURTHER FWD DURING THE INCIDENT. IT APPEARED TO BE AT THE FWD STOP.    TESTED PITCH SYSTEM USING MANUAL, ELECTRIC TRIM AND USING AUTOPILOT THUMBWHEEL AND COULD NOT FIND ANY PROBLEMS.  CHECKED FOR ERROR CODES FROM THE LAST THREE FLIGHTS AND COULD NOT FIND ANY PITCH SYSTEM ERRORS.   REMOVED & REPLACED IAC615.  OPS CHECKS PERFORMED IAW MM 34-26-00.  OPS CHECKED GOOD.  LOAD CURRENT NAV DATABASE AND AIRCRAFT DATABASE.  CONFIGURED THE FMU'S TO MATCH THE  CONFIGURATION OF THE FMU'S THAT WAS REMOVED.  OPS CHECKED GOOD.
